Публикация №4842

Название публикацииSOME ESTIMATES OF NORMAL APPROXIMATION FOR THE DISTRIBUTION OF A SUM OF A RANDOM NUMBER OF INDEPENDENT RANDOM VARIABLES
Название на другом языке
Тип публикацииСтатья
ИзданиеLITHUANIAN MATHEMATICAL JOURNAL
ИздательНе задан
ISBNНе задан
DOIНе задан
Год издания2012
Том52
Номер3
ГлаваНе задан
Страницы326-333
АннотацияНе задан
АвторыSunklodas Jonas Kazys
ссылка в Internet
РИНЦ0
WoS0
Цитируемые
публикации авторов
ИПИ РАН

(2011) A NEW MOMENT-TYPE ESTIMATE OF CONVERGENCE RATE IN THE LYAPUNOV THEOREM

(1993) LIMIT THEOREMS FOR RANDOM SUMS OF INDEPENDENT RANDOM VARIABLES

(1997) ON APPROXIMATIONS TO GENERALIZED POISSON DISTRIBUTIONS

(1997) ON THE ABSOLUTE CONSTANT IN THE REMAINDER TERM ESTIMATE IN THE CENTRAL LIMIT THEOREM FOR POISSON RANDOM SUMS

(2011) ON THE ABSOLUTE CONSTANTS IN THE BERRY-ESSEEN TYPE INEQUALITIES FOR IDENTICALLY DISTRIBUTED SUMMANDS

(1989) ON THE ACCURACY OF NORMAL APPROXIMATION FOR THE DISTRIBUTIONS OF SUMS OF A RANDOM NUMBER OF INDEPENDENT RANDOM VARIABLES

(2011) ON THE ASYMPTOTICALLY EXACT CONSTANTS IN THE BERRY-ESSEEN-KATZ INEQUALITY

(2011) ON THE BERRY -ESSEEN TYPE INEQUALITIES FOR POISSON RANDOM SUMS

(1996) RANDOM SUMMATION: LIMIT THEOREMS AND APPLICATIONS

(1987) THE ACCURACY OF THE NORMAL APPROXIMATION TO THE DISTRIBUTION OF THE SUM OF A RANDOM NUMBER OF INDEPENDENT RANDOM VARIABLES

(2011) О НЕРАВЕНСТВАХ ТИПА БЕРРИ-ЭССЕЕНА ДЛЯ ПУАССОНОВСКИХ СЛУЧАЙНЫХ СУММ / ON BERRY-ESSEEN-TYPE INEQUALITIES FOR POISSON RANDOM SUMS

(1990) ПРЕДЕЛЬНЫЕ ТЕОРЕМЫ ДЛЯ СЛУЧАЙНЫХ СУММ / LIMIT THEOREMS FOR RANDOM SUMS